Damaged liver?

Discussion in 'I Have a Question...' started by nolonger, Mar 7, 2011.

Thread Status:
Not open for further replies.
  1. nolonger

    nolonger Well-Known Member

    Ok well previously I've had a problem with taking half a packet(or a mixture) of pills. Just the over the counter crap like xxxxxxxxxx.

    Last night I took half a pack(12) of xxxxxxxxxx and this morning I took 6 xxxxxxxxx. I worked out that's about 4.5 days of pills if it's ment to be 'no more than 4 pills in 24 hours'.

    I'm pretty sure I've never taken as much as 12 xxxxxxxxin one go, and I didn't have any physical pain as I did over a year ago when I first started. And I remember that when I took only 4 xxxxxxx that my gut felt like it was ripping itself apart, but I took 6 of them and I felt absolutely nothing?? I mean I don't feel ANY different than usual?

    I was just wondering whether this means my liver or what ever is becoming 'acustomed' to these pills/the organ is damaged therfore it isn't sending of feelings of pain?
     
    Last edited by a moderator: Mar 7, 2011
  2. The Scream

    The Scream Well-Known Member

    it could have something to do with whether or not you take those pills on an empty stomach or not...

    and as far as i know, ibuprofen rather attacks the stomach, whereas paracetamol rather attacks the liver...

    i OD'ed on xxxxxxxxx pills (and a very small quantity of other pills) couple of years ago and other then feeling like throwing up, my stomach didn't hurt at all... tho, im not sure if that was because i took something else along it which could've numbed the pain, not sure about that...

    once i had 3 xxxxxxxxxon an empty stomach and i thought my stomach was being ripped apart... while usually when i've had enough food, i don't experience such pain...

    i don't know if your liver can get accustomed to that but your liver wouldn't stop you from feeling pain i think...

    be careful :hug:
    a non-healthy liver is horrible to live with...
     
    Last edited by a moderator: Mar 7, 2011
  3. Crue-K

    Crue-K Well-Known Member

    The liver is quite resilient to abuse, assuming that you don't abuse it on a regular basis with alcohol and/or exceeding recommended doses of xxxxxxxx, this will have no effect on your liver at all.
     
    Last edited by a moderator: Mar 7, 2011
  4. The Unforgiven

    The Unforgiven Well-Known Member

    well, i cant entirely agree with that zorry.
    paracetomol iz extremely hepatotoxic above the recommende dozage, ibprofen not really.
    avoid taking any zuch tabletz on an empty ztomach, it cauzez extreme gaztric irritation and can lead to ulceration, peptic ulcerz if youre not careful.
    zame goez for azpirin. at the very leazt rink a glaz of juice with the tabz, anything zo that your tummy iznt empty.

    the liver iz a hardy fellow, but hardly likely to get accuztomed to drug mizuze.
    if you zuzpect zeriouz damage, any jaundice zymptomz or if you ztart having diarrhea like poo, chronically, then i zuggezt you zee a doctor and get a liver function tezt done.

    pz. zymptomz of jaundice will be yellowizh dizcoloration of your eyez, gumz or baze of tongue, mozt obviouz in eyez.
    ppz. no alcohol ever! with drugz lol, biggezt nono in the world!

    and zorry for the typoz, my kitten znapped the s off zo im uzing z.. hope i helped! and get well zooon! :hug: :hug:
     
  5. jota1

    jota1 Well-Known Member

    Why so much paracetamol/Ibuprofen?
     
  6. nolonger

    nolonger Well-Known Member

    It's a dodgy form of self harm. I wouldn't be able to cut etc because someone would end up seeing something, no one can see what's happening internally.

    Paracetamol apparently is 'metabolised' mainly in the liver, and it's the one that used to have a hard effect.

    This doesn't happen all the time. I had a large 'break' from it that lasted a few months, but I guess I relapsed - if you wanna call it that. I'm starting to think I'll have an extremely high chance of having a heart attack later in life because I'd probly be classed as a frequent user of ibuprofen/paracetamol. So if my liver doesn't get me, my heart will :rolleyes:.
     
  7. Stormrider

    Stormrider Well-Known Member

    If you think your liver is damaged you really should see a doctor.
    Getting more problems with your body will make you only feel worse.
    I know it can be hard, but try to take care of your health a bit.
     
  8. The Scream

    The Scream Well-Known Member

    you should watch out with drug induced hepatitis...
     
  9. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    My last OD was on pain killers.. My feet, ankles, and hands all swelled up three times the size.. They were worried about my feet not getting enough blood.. They w ere talking about cutting them off.. That was enough for me not to try that again.. You shouldn't abuse meds because they can harm your liver and kidneys..
     
  10. jota1

    jota1 Well-Known Member

    Get some help longroad before you have a chronic problem that will make your life even harder. Liver problems are not nice
     
  11. Viro

    Viro Well-Known Member

    I have very little personal experience with using drugs, but I think that you're right - you've adapted to the lower dosage.
     
  12. nolonger

    nolonger Well-Known Member

    Thanks for all the replies :)

    Well today I went to an appointment with a dermatologist(I have severe acne) and I'll be going on some full on meds in a few days, once I get my blood test tomorrow(we need to check if my liver works fine etc). So if my liver is actually fucked up, something will come up on the blood test. One amusing question(to me) she asked was if I have ever had a history of serious depression, in my mind I think I started laughing. Of course I said no, because mum was right there and I didn't want to randomly say 'yes' when I don't tell her anything...

    But due to the severe side effects that could occur, she wants me to tell me if I think anything is going wrong. When we were in the car going home she asked me "Do you know what it feels like to be depressed?", to me that was really funny(given where I'm writing this and all...). I answered with my generic version of 'sure I guess, what ever/I dunno'. The drug I'm going on has an increased risk of 'suicial ideation', but I seriously doubt it's the drug - I've had to wade through 5 years of shit to get to shit point and I look like it too. People don't attempt due to it being a 'side effect', they do it because they've had to try EVERYTHING else while barely seeing the sense in checking if it works. The funny thing is, apparently I'm in yet another minority. Even smaller than the previous, this time in the '5%' category. When I took my shirt off I could tell she kind of cringed at the scarring, fucking have to pay god damn money for bullshit surgery to 'fix it up' later :dry:.

    Oh and I now know what this small random bald patch is on the side of my head, it's a 'sebaceous cyst'. Apparently I've had it since birth, and as time goes on it has the chance of developing into cancer. For some reason I find myself hoping for it...:unsure:
     
Thread Status:
Not open for further replies.